MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION PHOENIX/INNOVA MACHINES; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

BAXTER HEALTHCARE CORPORATION PHOENIX/INNOVA MACHINES; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 103453
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during treatment with a phoenix machine, an external fluid leak was observed from the connector of the electro valve ev2.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The device was not received for evaluation; however, it was inspected on-site by a baxter qualified technician.Upon visual inspection, a fluid leakage from the hydraulic rigid connector of the electro valve ev2 was observed.The reported condition was verified.The rigid connector was replaced and no further issues were noted.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
PHOENIX/INNOVA MACHINES
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - MEDOLLA MODENA MONITORS
via modenese, 66
medolla modena 41036
IT   41036
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key16310975
Report Number9616240-2023-00001
Device Sequence Number14996273
Product Code KDI
UDI-Device Identifier07332414042035
UDI-Public(01)07332414042035
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K070643
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number103453
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2023
Initial Report FDA Received Date02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown